Korean J. Math.  Vol 29, No 1 (2021)  pp.81-89
DOI: https://doi.org/10.11568/kjm.2021.29.1.81

Approximation operators and fuzzy rough sets in co-residuated lattices

Ju-Mok Oh, Yong Chan Kim

Abstract


In this paper, we introduce the notions of a distance function, Alexandrov topology and $\ominus$-upper ($\oplus$-lower) approximation operator  based on complete co-residuated lattices. Under various relations, we define $(\oplus, \ominus)$-fuzzy rough set on complete co-residuated lattices. Moreover, we study their properties  and give their examples.


Keywords


Distance functions, co-residuated lattices, Alexandrov topologies , approximate operators

Subject classification

03E72, 03G10, 06A15

Sponsor(s)

Research Institute of Natural Science of Gangneung-Wonju National University.

Full Text:

PDF

References


R. Bˇelohl ́avek, Fuzzy Relational Systems, Kluwer Academic Publishers, New York, 2002. (Google Scholar)

P. Chen, D. Zhang, Alexandroff co-topological spaces, Fuzzy Sets and Systems, 161 (2010), 2505–2514. (Google Scholar)

P. H ́ajek, Metamathematices of Fuzzy Logic, Kluwer Academic Publishers, Dordrecht, 1998. (Google Scholar)

U. H ̈ohle, E.P. Klement, Non-classical logic and their applications to fuzzy subsets, Kluwer Academic Publishers, Boston, 1995. (Google Scholar)

U. H ̈ohle, S.E. Rodabaugh, Mathematics of Fuzzy Sets, Logic, Topology and Measure Theory, The Handbooks of Fuzzy Sets Series, Kluwer Academic Publishers, Dordrecht, 1999. (Google Scholar)

F. Jinming, I-fuzzy Alexandrov topologies and specialization orders, Fuzzy Sets and Systems, 158 (2007), 2359–2374. (Google Scholar)

Q. Junsheng, Hu. Bao Qing, On (⊙, &) -fuzzy rough sets based on residuated and co-residuated lattices, Fuzzy Sets and Systems, 336 (2018), 54–86. (Google Scholar)

Y.C. Kim, Join-meet preserving maps and Alexandrov fuzzy topologies, Journal of Intelligent and Fuzzy Systems, 28 (2015), 457–467. (Google Scholar)

Y.C. Kim,Categories of fuzzy preorders, approximation operators and Alexandrov topologies, Journal of Intelligent and Fuzzy Systems, 31 (2016), 1787–1793. (Google Scholar)

Y.C. Kim, J.M Ko, Fuzzy complete lattices, Alexandrov L-fuzzy topologies and fuzzy rough sets, Journal of Intelligent and Fuzzy Systems, 38 (2020), 3253–3266. (Google Scholar)

Y.C. Kim, J.M Ko, Preserving maps and approximation operators in complete co-residuated lattices, Journal of the korean Insitutute of Intelligent Systems, 30 (5)(2020), 389–398. (Google Scholar)

H. Lai, D. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems, 157 (2006), 1865–1885. (Google Scholar)

Z.M. Ma, B.Q. Hu, Topological and lattice structures of L-fuzzy rough set determined by lower and upper sets, Information Sciences, 218 (2013), 194–204. (Google Scholar)

J.S. Mi, Y. Leung, H.Y. Zhao, T. Feng, Generalized fuzzy rough sets determined by a trianglar norm , Information Sciences, 178 (2008), 3203–3213. (Google Scholar)

Z. Pawlak, Rough sets, Internat. J. Comput. Inform. Sci., 11 (1982), 341-356. (Google Scholar)

Z. Pawlak, Rough sets: Theoretical Aspects of Reasoning about Data, System Theory, Knowledge Engineering and Problem Solving, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. (Google Scholar)

A. M. Radzikowska, E.E. Kerre, A comparative study of fuzy rough sets, Fuzzy Sets and Systems, 126 (2002), 137–155. (Google Scholar)

A.M. Radzikowska, E.E. Kerre, Characterisation of main classes of fuzzy relations using fuzzy modal operators, Fuzzy Sets and Systems, 152 (2005), 223–247. (Google Scholar)

S.E. Rodabaugh, E.P. Klement, Topological and Algebraic Structures In Fuzzy Sets, The Hand-book of Recent Developments in the Mathematics of Fuzzy Sets, Kluwer Academic Publishers, Boston, Dordrecht, London, 2003. (Google Scholar)

Y.H. She, G.J. Wang, An axiomatic approach of fuzzy rough sets based on residuated lattices, Computers and Mathematics with Applications, 58 (2009), 189–201. (Google Scholar)

S. P. Tiwari, A.K. Srivastava, Fuzzy rough sets, fuzzy preorders and fuzzy topologies, Fuzzy Sets and Systems, 210 (2013), 63–68. (Google Scholar)

E. Turunen, Mathematics Behind Fuzzy Logic, A Springer-Verlag Co., 1999. (Google Scholar)

M. Ward, R.P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45 (1939), 335–354. (Google Scholar)

W.Z. Wu, Y. Leung, J.S. Mi, On charterizations of (Φ, T )-fuzzy approximation operators, Fuzzy Sets and Systems, 154 (2005), 76–102. (Google Scholar)

M.C. Zheng, G.J. Wang,Coresiduated lattice with applications, Fuzzy systems and Mathematics, 19 (2005), 1–6. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr